# SDR DXTA2025011301890

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0279
- Aircraft time: 4,139 hours, 2,729 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: ON THE GROUND WITH APU RUNNING. ENTERING THE CABIN AFTER THE EXTERIOR WALK AROUND THERE WAS A STRONG ODOR (LIKE MOTORCYCLE EXHAUST OR OIL BURNING) IN THE CABIN. ADDITIONALLY, THE AREA BY THE GALLEY/COCKPIT WAS EXTREMELY HOT. THE SMELL DID NOT SEEM TO BE ELECTRICAL BUT DID MAKE MAKE BOTH PILOTS FEEL LIGHT HEADED. AT THE SAME TIME WE RECEIVED AN ACM O'TEMP CAS MESSAGE AND A SOUND LIKE THE APU WAS SHUTTING DOWN. HOWEVER, THE APU WAS STILL RUNNING AND WE DID NOT NOTICE THE RPMS DROP. THIS SOUND HAPPENED AROUND 5 TIMES. ALMOST AS IF IT WAS RUNNING THEN SHUTTING DOWN AUTOMATICALLY. THE SOUND WAS LIKE A "WHOOSH". CORRECTIVE ACTION: REPLACED CABIN HEPA FILTER. OPS CHECK GOOD. IAW TC-68A-21-181006MR3 & CE-680A MM 21-60-00
